Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Singular integrals on nilpotent Lie groups


Author: Robert S. Strichartz
Journal: Proc. Amer. Math. Soc. 53 (1975), 367-374
MSC: Primary 43A22; Secondary 22E30
MathSciNet review: 0420140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convolution operators $ Tf(x) = \smallint f(x{y^{ - 1}})K(y)\;dy$ on a class of nilpotent Lie groups are shown to be bounded on $ {L^p},\;1 < p < \infty $, provided the Euclidean Fourier transform of $ K$ (with respect to a coordinate system in which the group multiplication is in a special form) satisfies familiar ``multiplier'' conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22E30

Retrieve articles in all journals with MSC: 43A22, 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0420140-6
PII: S 0002-9939(1975)0420140-6
Keywords: Singular integrals, nilpotent Lie group, $ {L^p}$ boundedness, multiplier transformations
Article copyright: © Copyright 1975 American Mathematical Society